Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 11, Pages 115–125 (Mi zvmmf8100)  

This article is cited in 1 scientific paper (total in 1 paper)

The use of a high-accuracy numerical scheme to model two-phase flow through a porous medium

B. M. Palatnik, V. I. Piskarev

Moscow

Full text: PDF file (1079 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:11, 1581–1590

Bibliographic databases:
UDC: 519.633
MSC: Primary 76M20; Secondary 76T99, 76S05
Received: 28.12.1994

Citation: B. M. Palatnik, V. I. Piskarev, “The use of a high-accuracy numerical scheme to model two-phase flow through a porous medium”, Zh. Vychisl. Mat. Mat. Fiz., 36:11 (1996), 115–125; Comput. Math. Math. Phys., 36:11 (1996), 1581–1590

Citation in format AMSBIB
\Bibitem{PalPis96}
\by B.~M.~Palatnik, V.~I.~Piskarev
\paper The use of a high-accuracy numerical scheme to model two-phase flow through a porous medium
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 11
\pages 115--125
\mathnet{http://mi.mathnet.ru/zvmmf8100}
\zmath{https://zbmath.org/?q=an:0919.76062}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 11
\pages 1581--1590


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8100
  • http://mi.mathnet.ru/eng/zvmmf/v36/i11/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gasda S.E., Farthing M.W., Kees Ch.E., Miller C.T., “Adaptive split-operator methods for modeling transport phenomena in porous medium systems”, Appl Math Comput, 34:10 (2011), 1268–1282  crossref  adsnasa  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:224
    Full text:65
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021